# SDR DL76L972692

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Line
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,109 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE OIL QUANTITY DROPPED TO 4 QTS IN FIRST 2 HOURS.  AIRCRAFT RETURNED TO JFK.  ENGINE NR 1 SHUT DOWN AFTER LANDING.  FOUND NR 4 BEARING SCAVENGE LINE DAMAGED.  REPLACED SAME.
